Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 80605, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/80605

Existence of blowup solutions for nonlinear problems with a gradient term

Département des Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire, Tunis 2092, Tunisia

Received 29 July 2005; Revised 7 March 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Bandle and E. Giarrusso, “Boundary blow-up for semilinear elliptic equations with nonlinear gradient terms,” Advances in Differential Equations, vol. 1, pp. 133–150, 1989. View at Google Scholar
  2. R. Dautray, J.-L. Lions et al., Analyse mathématique et calcul numérique pour les sciences et les techniques. Vol. 2: L'opérateur de Laplace, Coll. C.E.A, Masson, Paris, 1987.
  3. M. Ghergu, C. Niculescu, and V. Rădulescu, “Explosive solutions of elliptic equations with absorption and non-linear gradient term,” Proceedings of the Indian Academy of Sciences. Mathematical Sciences, vol. 112, no. 3, pp. 441–451, 2002. View at Google Scholar
  4. M. Ghergu and V. Rădulescu, “Nonradial blow-up solutions of sublinear elliptic equations with gradient term,” Communications on Pure and Applied Analysis, vol. 3, no. 3, pp. 465–474, 2004. View at Google Scholar
  5. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 1977.
  6. J. B. Keller, “On solutions of Δu=f(u),” Communications on Pure and Applied Mathematics, vol. 10, pp. 503–510, 1957. View at Google Scholar
  7. A. V. Lair and A. W. Wood, “Large solutions of semilinear elliptic equations with nonlinear gradient terms,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 869–883, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. Osserman, “On the inequality Δuf(u),” Pacific Journal of Mathematics, vol. 7, pp. 1641–1647, 1957. View at Google Scholar
  9. W. Walter, Differential and Integral Inequalities, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 55, Springer, New York, 1970.